Kirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count Bottle

Price:

Please choose from the options above to see price and availability.

CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Manufacturer Description

Kirkland Signature Acetaminophen 500 mg contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or ibuprofen.

Write a Review